Translator Disclaimer
December, 1993 On a Simple Estimation Procedure for Censored Regression Models with Known Error Distributions
Leo Breiman, Yacov Tsur, Amos Zemel
Ann. Statist. 21(4): 1711-1720 (December, 1993). DOI: 10.1214/aos/1176349394

Abstract

A simple and tractable iterative least squares estimation procedure for censored regression models with known error distributions is analyzed. It is found to be equivalent to a well-defined Huber type $M$-estimate. Under a regularity condition, the algorithm converges geometrically to a unique solution. The resulting estimate is $\sqrt N$-consistent and asymptotically normal.

Citation

Download Citation

Leo Breiman. Yacov Tsur. Amos Zemel. "On a Simple Estimation Procedure for Censored Regression Models with Known Error Distributions." Ann. Statist. 21 (4) 1711 - 1720, December, 1993. https://doi.org/10.1214/aos/1176349394

Information

Published: December, 1993
First available in Project Euclid: 12 April 2007

zbMATH: 0790.62026
MathSciNet: MR1245765
Digital Object Identifier: 10.1214/aos/1176349394

Subjects:
Primary: 62F10
Secondary: 62F12

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.21 • No. 4 • December, 1993
Back to Top